# SDR 06FDEA2263

- Difficulty date: June 9, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 36,927 hours, 26,602 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH AGING 9-AGING-INSP.  AFT MDCC -CABIN FLOOR TRACK CRACKED BETWEEN FR C59 FR C62 Y=-1959.  P/N A5327478621200.  REPLACED PER SRM 51-72-10 AND 51-40-21, REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR.
